Approximation of the Differentiation Operator by Linear Bounded Operators on the Class of Twice Differentiable Functions in the Space L-2(0,infinity)

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)24-40
Number of pages17
JournalProceedings of the Steklov Institute of Mathematics
Volume284
Issue numberSUPPL.1
DOIs
Publication statusPublished - Apr 2014

Keywords

  • Stechkin's problem
  • differentiation operator
  • semiaxis
  • INEQUALITIES

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Fingerprint

Dive into the research topics of 'Approximation of the Differentiation Operator by Linear Bounded Operators on the Class of Twice Differentiable Functions in the Space L-2(0,infinity)'. Together they form a unique fingerprint.

Cite this